RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 3–46 (Mi umn1212)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic expansions for a model with distinguished “fast” and “slow” variables, described by a system of singularly perturbed stochastic differential equations

S. M. Pergamenshchikov

Central Economics and Mathematics Institute, RAS

Full text: PDF file (1748 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 1–44

Bibliographic databases:

UDC: 517.9
MSC: 34E05, 34E15, 60H10, 26A16
Received: 29.03.1993

Citation: S. M. Pergamenshchikov, “Asymptotic expansions for a model with distinguished “fast” and “slow” variables, described by a system of singularly perturbed stochastic differential equations”, Uspekhi Mat. Nauk, 49:4(298) (1994), 3–46; Russian Math. Surveys, 49:4 (1994), 1–44

Citation in format AMSBIB
\Bibitem{Per94}
\by S.~M.~Pergamenshchikov
\paper Asymptotic expansions for a model with distinguished ``fast'' and ``slow'' variables, described by a~system of singularly perturbed stochastic differential equations
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 3--46
\mathnet{http://mi.mathnet.ru/umn1212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309440}
\zmath{https://zbmath.org/?q=an:0838.60050}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49....1P}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 1--44
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002274}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400001}


Linking options:
  • http://mi.mathnet.ru/eng/umn1212
  • http://mi.mathnet.ru/eng/umn/v49/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Kabanov, S. M. Pergamenshchikov, “Large deviations for solutions of singularly perturbed stochastic differential equations”, Russian Math. Surveys, 50:5 (1995), 989–13  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:376
    Full text:147
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019